# SDR AALA201708049008

- Difficulty date: August 3, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 30,361 hours, 10,532 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Corroded
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CIDS PANEL SHOWS L1 DOOR LOW PRESSURE. TROUBLESHOT AND FOUND LIGHT SURFACE CORROSION ON PINS AT CONNECTOR 360RH5-A, CLEANED AND RECONNECTED.
